# SDR FDEA201111174947

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757204
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5018
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD CORRODED, BS 780, LBL 24 - RBL 24.  BLENDED FLOOR BEAM UPPER CHORD IAW SRM 51-10-02 AT STA 780, LBL 24-RBL 24.  AFTER REWORK AREA AT STA 780, LBL 24 -BL 0 ORIGINAL MATERIAL IS .125 AFTER REWORK D=.005, L=23 W=1.3 AREA IS WITHIN LIMITS IAW SRM 53-00-51, RBL AT STA 780, BL 0 TO RBL 24 AFTER REWORK D=.109 W=1.2 L=14.5 AREA FOUND OUT OF LIMITS AT STA 780, RBL 15.5 IAW SRM 53-00-51, FIG 201. FABRICATED REPAIR PARTS.   INSTALLED REPAIR PARTS IAW SRM 53-00-51, FIG 201, REPAIR 5.  CATEGORY "A" MAJOR REPAIR.
